It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


Tricor side effects
Jul 26, 2003
Any Tricor side effects to report? I was on it before; after taking the Lipitor. I took 160 mg. of
Tricor and dropped to 80 mg. because of body aches,
etc. Several months ago I went back to taking the
80 mg. of Tricor and didn't appear to have a problem.
After taking it for a while, I was developing a cough
which was a non productive cough. Had used benadryl,
etc. for congestion. Never really connected to
anything in particular. I have had chest x-rays,
and all of the usual scenarios, to no avail.

Yesterday, I picked up my refill of Tricor and that
sort of problem with the coughing, short breathing
seem to be 2 of the side effects that they do list.
Bingo, maybe that could be my dilemma but I hope not
as I have been bragging that I have had no problems
with Tricor. Has anyone had this type of experience?





All times are GMT -7. The time now is 01:21 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!